Extreme Fatigue

I'm on methotrexate and Humira. I have never been able to go off steroids while on Humira. So before giving up on this medicine, the doctor decided for me to take Humira once every week instead of biweekly. I have had no energy to do nothing, the worse fatigue yet. Today is better than the last three days, but still very bad. Has anyone ever experienced this?

1 Reply

oldestnewest
  • I had that very discussion with my doctor. He told me he thought the reason Humira was given once every two weeks instead of every week was because after tests, benefits did not out weigh risk as to be taken every week, the increase was not worth the risk or the benefit was not worth risk. I am not a doctor but that is what he told me, so we went with Enbrel which is taken weekly and so far with good success, along with Methotrexate.

    I'm thinking maybe the reason so much fatigue, could be because your body is fighting this disease, once the bilogics take over and start working, your body won't have to work so hard to fight this disease therefore you shouldn't tire so much.

    Blessings,

    Brian

You may also like...